# SDR UALA2013042502877

- Difficulty date: April 24, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 46,412 hours, 9,888 cycles
- Engine: Pwa PW4077
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100945A
- Part serial: 120
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECIRC FAN FAILURE OF 1 OR MORE CABIN AIR RECIRCULATION FANS.  STATUS DEFER FWD UPR RECIRC FAN INOP PER MEL 2125A.  PULLED AND COLLARED PANEL P110 A21 FWD UPPER RECIRC INOPERATIVE AND DEACTIVATED.  DF 439 DECAL INSTALLED ON OVERHEAD FAN SWITCH RECIRC.  REPLACED UPPER FWD RECIRC FAN, OPS CHECK GOOD.
